# SDR IPXA2020061056367

- Difficulty date: May 27, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: ALC8989502
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT OB ELEVATOR OB OF NR 8 BEARING CAM FITTING WORN.  REPAIRED RT OB ELEVATOR OB OF NR 8 BEARING CAM FITTING IAW EA 011-5520-01-A8302 REV IR AND EO MD11-5520-76695-A. (MINOR)
